# SDR DALA2020031401836

- Difficulty date: January 15, 2020
- Submitted: March 14, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Condition: Not Reported
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EM 5722-01057 REQUIRES FOLLOW ON INSPECTIONS AT THE LH WING RETRACTION JACK FITTING HOLE 79 AND THE LH WING PINTLE FITTING HOLE 36, REPAIR ON MLG PINTLE FITTING IS ACCOMPLISHMENT WITH CARD 22/500 AND ER/A 584592-14AD REV.A SECTION II.
